# SDR IPXA2016081807168

- Difficulty date: August 7, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT NOSE LANDING GEAR TRUNNION FITTING IS CRACKED.  REPAIRED THE TRUNNION FITTING IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
